Pacific Journal of Mathematics

On a problem in the theory of mechanical quadratures

Philip Davis

Article information

Source
Pacific J. Math. Volume 5, Suppl. 1 (1955), 669-674.

Dates
First available in Project Euclid: 20 February 2007

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1171984826

Mathematical Reviews number (MathSciNet)
MR0072258

Zentralblatt MATH identifier
0065.29401

Subjects
Primary: 42.1X

Citation

Davis, Philip. On a problem in the theory of mechanical quadratures. Pacific Journal of Mathematics 5 (1955), 669--674. http://projecteuclid.org/euclid.pjm/1171984826.


Export citation

References

  • [1] S. Bergman, The kernel function and conformal mapping, Math. Surveys, No.5, Amer. Math. Soc, New York, 1950.
  • [2] P. Davis, Errors of numerical approximation for analytic functions, J.Rational Mech. Anal., 2 (1953), 303-313.
  • [3] J. Ouspensky, Sur les valeurs asymptotiques des coefficients de Cotes, Bull. Amer. Math. Soc, 31 (1925), 145-156.
  • [4] G.Plya, Uber die Konvergenz von Quadraturverfahren, Math. Z., 37 (1933),264-286. NATIONAL BUREAU OF STANDARDS, WASHINGTON, D. C.